# SDR CALA0100860

- Difficulty date: September 11, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 46,211 hours, 23,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.20 INCH CRACK IN L-1 DOOR PAN AT AFT SIDE OF DOOR AT STOP SCREW BELOW CENTERING GUIDE.  A DOUBLER WAS INSTALLED IAW ECRA 5210-01398.
